# SDR CALA2016010494946

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEATS FOUND WITH DAMAGED EMER LIGHTS 9J, 14B, 9B, 16B, 7B, 7J & 1K.   REPLACED SEAT EMER LIGHTS AT POSITIONS & CARRIED OUT OPERATIONAL TEST, FOUND NORMAL IAW CMM 25-25-73 REV J.
